Top 9 Claritin D 24 Hour Non Drowsy Decongestant – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Claritin

#ad

Non-Drowsy Prescription Strength Allergy Relief, 70 Count, Claritin 24 Hour Allergy Medicine, Loratadine Antihistamine Tablets

#ad
Claritin #ad - Claritin is an antihistamine so it hinders the cascade triggered by allergens. Provides relief of symptoms that can be triggered by over 200 different allergens from pets, pollen, dust and mold. Doctor recommended Non-Drowsy Oral Allergy Brand. Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief.
BrandClaritin #ad
ManufacturerClaritin #ad
Height3.13 Inches
Length1.56 Inches
Weight0.09 Pounds
Width3.75 Inches
Part NumberSP-284
ModelSP-284

2. Claritin

#ad

90 Tablets, Claritin® Non-Drowsy

#ad
Claritin #ad - Provides respite from hay fever and other respiratory allergies. 24-hour formula delivers 70 days of relief. Non-drowsy allergy tablets for relief of sneezing, runny nose, and itchy throat.
BrandClaritin #ad
ManufacturerClaritin #ad
Height3 Inches
Length3 Inches
Width3 Inches
Part Number941482
Model941482

3. Claritin

#ad

Claritin Indoor/Outdoor 24 Hour Non Drowsy Allergy, 90 Count

#ad
Claritin #ad - Claritin non drowsy. Relief of sneezing, itchy, watery eyes, running nose, itchy throat or nose. Indoor and outdoor allergies.
BrandClaritin #ad
ManufacturerChiropractors Buying Group #ad
Height3.1 Inches
Length3.8 Inches
Width1.5 Inches
Part Numbercl-90
Modelcl-90

4. Claritin

#ad

10 Bundle Pack 2 Items, Loratadine Antihistamine Tablets and LiquiGel Capsules, 45 Count, Non-Drowsy Prescription Strength Allergy Relief, White, Claritin 24 Hour Allergy Medicine

#ad
Claritin #ad - Claritin is an antihistamine, so it hinders the cascade triggered by allergens. Contains 10 mg of loratadine per tablet or capsule. No. 1 doctor recommended non-drowsy oral allergy brand.

One tablet contains 10 mg of loratadine. Relief of your worst allergy symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin provides relief of symptoms that can be triggered by over 200 different allergens. Claritin tablets and capsules provide powerful, including sneezing, non-drowsy relief of your worst indoor and outdoor allergy symptoms, 24-hour, runny nose, itchy/watery eyes and itchy throat/nose.

Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold. Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief. Claritin is an antihistamine so it hinders the cascade triggered by allergens. For adults and children ages 6 plus.
BrandClaritin #ad
ManufacturerAmazonUs/BAYR7 #ad
Height3.19 Inches
Length3.88 Inches
Weight0.1 Pounds
Width2.5 Inches

5. Claritin

#ad

Loratadine Antihistamine Tablets, Non-Drowsy Prescription Strength Allergy Relief, 45 Count, Claritin 24 Hour Allergy Medicine

#ad
Claritin #ad - Item package width: 12. 065cm. Durable Product. Item package height: 14. 224cm. Item package Length: 5. 334cm.
BrandClaritin #ad
ManufacturerClaritin #ad
Height4 Inches
Length6 Inches
Weight0.06 Pounds
Width5 Inches
Part NumberSP-024
ModelSP-024

6. Claritin

#ad

Claritin 24 Hour Non-Drowsy Allergy Tablets, 10 mg, 20 Count

#ad
Claritin #ad - Each tablet contains 10mg of Loratadine. 24-hour protection from sneezing, itchy and watery eyes, nose and throat. Non-drowsy formula recommended by doctors.
BrandClaritin #ad
ManufacturerClaritin #ad
Height3.1 Inches
Length3.82 Inches
Weight0.05 Pounds
Width0.91 Inches
Part NumberSP-022
ModelSP-022

7. Claritin

#ad

Claritin RediTabs 24 Hour Allergy Medicine, 30 Count, Non-Drowsy Prescription Strength Allergy Relief, Loratadine Antihistamine Tablets

#ad
Claritin #ad - Speed of dissolution does not imply speed of relief. Easy to take 24 hour RediTabs contain 10 mg of loratadine per tablet. Relief of your worst symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Orally disintegrating allergy tablet. Melts in mouth. 24-hour, non-drowsy indoor and outdoor allergy relief. Orally dissolves up to 3x faster than any other tablet. Powerful, 24 hour, non drowsy indoor and outdoor allergy relief. No water needed.
BrandClaritin #ad
ManufacturerClaritin #ad
Height3.15 Inches
Length4.95 Inches
Weight0.1 Pounds
Width1.5 Inches
Part Number499722
Model499722

8. Claritin

#ad

Claritin Liqui-Gels 24 Hour Allergy Relief, 30 Count, Non-Drowsy Allergy Medicine, Loratadine Antihistamine Capsules

#ad
Claritin #ad - Easy-to-swallow, liquid-filled capsule. Temporarily relieves runny nose, watery eyes, itchy, sneezing, and itchy nose or throat. Non-drowsy relief against pollen, mold, dust and pets. 24-hour allergy relief.
BrandClaritin #ad
ManufacturerClaritin #ad
Height3 Inches
Length1.5 Inches
Weight0.07 Pounds
Width3.88 Inches
Part NumberSP-285
ModelSP-285

9. HealthA2Z

#ad

300 Counts, Loratadine Tablet 10mg/Antihistamine,Non-Drowsy, HealthA2Z Allergy Relief, 24-Hour Allergy Medicine

#ad
HealthA2Z #ad - Avoid daytime sleepiness. 24-hour allergy relief. Non-drowsy antihistamine. Compare to Claritin Tablets Active Ingredient. Adults and children 6 years and over: take 1 tablet daily, no more than 1 tablet in 24 hours. Healtha2z allergy relief provides allergy relief from sneezing, and itchy nose or throat caused by allergens like pollen, watery eyes, pet dander, dust mites, runny nose, itchy, and mold. Children under 6 years and consumers with liver or kidney disease: Ask a doctor.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4 Inches
Length2 Inches
Width2 Inches
Part NumberFPA057